Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 96, NWS Springfield, MO

November 4, 2024Shannon County, Missouri

NWS Springfield, MO issued this flash flood warning at Nov 4, 2024, 7:42 AM CST for Shannon County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2024, 7:42 AM CST (13:42 UTC)
Expired
Nov 4, 2024, 1:30 PM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Shannon County, MO

The radar

The Springfield radar (KSGF), 171 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 9:25 AM CSTFLASH FLOOD4 Nne Midridge, MORoute P at Big Creek closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 103 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WGUS53 KSGF 041342
FFWSGF
MOC203-041630-
/O.NEW.KSGF.FF.W.0096.241104T1342Z-241104T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
742 AM CST Mon Nov 4 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Shannon County in south central Missouri...

* Until 1030 AM CST.

* At 742 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birch Tree, Eminence, Summersville, Montier, Round Spring, Alley 
  Spring, West Eminence, Akers, Midridge, Teresita, Echo Bluff State 
  Park, Current River State Park and Ozark National Scenic Riverways.

This includes the following low water crossings...
  Pine Hollow at Highway E, Big Creek at County Road 390, Gladden 
  Creek at Highway KK, Spring Valley at Highway N and Mahans Creek 
  at County Road 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3731 9116 3724 9116 3689 9165 3725 9165
      3726 9165 3730 9165 3732 9165 3733 9165
      3734 9165 3742 9165 3741 9118 3731 9118

FLASH FLOOD...RADAR INDICATED

$$

EW
1 follow-up statement
844 
WGUS53 KSGF 041604
FFWSGF
MOC203-041930-
/O.EXT.KSGF.FF.W.0096.000000T0000Z-241104T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1004 AM CST Mon Nov 4 2024

The National Weather Service in Springfield has extended the

* Flash Flood Warning for...
  Shannon County in south central Missouri...

* Until 130 PM CST.

* At 1004 AM CST, Trained weather spotters reported thunderstorms 
  producing heavy rain across the warned area. Between 2 and 4 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Birch Tree, Eminence, Summersville, Montier, Round Spring, Alley 
  Spring, West Eminence, Akers, Midridge, Teresita, Echo Bluff State 
  Park, Current River State Park and Ozark National Scenic Riverways.

This includes the following low water crossings...
  Big Creek at County Road 390, Gladden Creek at Highway KK, Spring 
  Valley at Highway N, Mahans Creek at County Road 501 and Pine 
  Hollow at Highway E.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3731 9116 3724 9116 3689 9165 3725 9165
      3726 9165 3730 9165 3732 9165 3733 9165
      3734 9165 3742 9165 3741 9118 3731 9118

FLASH FLOOD...OBSERVED

$$

SLM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 5:50 AM CST, 1 hour 52 minutes earlier. Its key messages:

  • Multiple rounds of showers and thunderstorms will continue through Tuesday. Confidence is high in several inches of rain, with widespread totals of at least 2-5" by the end of the event, with localized amounts up to 6-9" confined to narrow corridors beneath training storms. The heaviest rainfall axis is expected to be along and south of a Gainesville to Salem line.
  • There is a Slight (level 2 of 5) Excessive Rainfall Risk for Monday, and a Flood Watch is in effect for portions of SE KS and far S MO until 6am Tuesday due to anticipated rainfall.
  • Severe Outlook Today and Tonight: Enhanced (level 3 of 5) Risk for portions of southwest Missouri and a Slight (level 2 of 5) Risk for most of the rest of the Missouri Ozarks. Damaging winds would be the primary threat with the line of storms, though a scenario with higher-end instability could result in the threat of several tornadoes, some strong, embedded within the line.
  • There is a signal for another active period late week, with 30-50% PoPs returning Friday. Temperatures will be seasonal (in the 60s) from Wednesday through the end of the week.
Area forecast discussion, Nov 4, 5:50 AM CST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
550 AM CST Mon Nov 4 2024

.KEY MESSAGES...

- Multiple rounds of showers and thunderstorms will continue
  through Tuesday. Confidence is high in several inches of rain,
  with widespread totals of at least 2-5" by the end of the
  event, with localized amounts up to 6-9" confined to narrow
  corridors beneath training storms. The heaviest rainfall axis
  is expected to be along and south of a Gainesville to Salem
  line.

- There is a Slight (level 2 of 5) Excessive Rainfall Risk for
  Monday, and a Flood Watch is in effect for portions of SE KS
  and far S MO until 6am Tuesday due to anticipated rainfall.

- Severe Outlook Today and Tonight: Enhanced (level 3 of 5) Risk
  for portions of southwest Missouri and a Slight (level 2 of 5)
  Risk for most of the rest of the Missouri Ozarks. Damaging
  winds would be the primary threat with the line of storms,
  though a scenario with higher-end instability could result in
  the threat of several tornadoes, some strong, embedded within
  the line.

- There is a signal for another active period late week, with
  30-50% PoPs returning Friday. Temperatures will be seasonal (in
  the 60s) from Wednesday through the end of the week.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 352 AM CST Mon Nov 4 2024

Tough forecast and busy weather for the next 24-36 hours.

Slow-moving upper-level trough remains elongated from the Canadian
Rockies through the Four Corners with a strong jet positioned
leeward of the trough axis. SGF is positioned within the right
entrance region of this jet, with very strong divergence evident on
the 00Z upper air analysis just upstream of us. 00Z ROAB clocked a
PWAT value of 1.34", which is over 200% higher than normal, and the
moisture is still riding into the Ozarks on the low-level jet from
the Gulf. A low-level warm front is clearly evident along a tight
theta-e gradient at 850mb, with frontogenesis not only ongoing but
strengthening along this axis of isentropic ascent oriented from
central Oklahoma through northwest Arkansas towards St. Louis. This
low-level warm front is where ongoing heavy rain and convection is
focused, with a trailing stratiform rain region with less efficient
precipitation rates extending back through southwest Missouri.

The leading line of precipitation will hold together (see: train) as
it slowly moves east, but the trailing stratiform region will start
breaking up and decreasing in coverage through the morning. That'll
give a couple intermittent breaks in showers and storms to the areas
behind the isentropic boundary before this afternoon convection.
However, the strengthening low-level jet is flowing right up the
boundary, which will keep storm development (and most efficient
precipitation rates/highest accumulations) constrained to the
axis of the boundary. The axis where we expect the most
precipitation from this morning's round of rain remains
consistent with previous forecasts, along and perhaps slightly
south of a roughly Gainesville to Salem line.

Increased confidence in this location has been reaffirmed by
the consistency of evening CAMs. Rainfall totals within this
corridor remain in the 2-5" range because of this, especially
because spread of precipitation totals continues to decrease and
hone in on this range. Due to the line's convective nature, the
highest totals (between 6-9") will remain within narrow,
confined bands where the most efficient updrafts form. The line
of training thunderstorms will also decrease in coverage as
they move northeast, but at a far slower rate than the trailing
stratiform rain showers behind it. Any break in the rain the
eastern Ozarks could get would be brief and begin in the late
afternoon, though this break would similarly be composed of
scattered showers rather than a complete clearing.

That said, the Flood Watch remains in effect for portions of
southeast Kansas, southwest Missouri, and south-central Missouri
until 6 AM Tuesday. We might be able to clear some western
counties sometime during the day today if precipitation
underperforms out west, but for now, I'm opting to keep the
Watch going out there due to the anticipated storms this
afternoon. Confidence is high that the eastern half of the Watch
is most likely to see flooding beginning this afternoon. Small
creeks are beginning to rise, and some river flooding is
possible as the runoff moves downstream.

Instability has been enough for thunder with ongoing storms but not
much else, and has highly limited how strong these overnight storms
have been able to get. This will be the continuing theme through
this morning, with future severe potential contingent on the
accessibility of instability. However, if the atmosphere can
recover behind the line/to the west of training storms and
instability can build ahead of the cold front, the severe risk
will increase this afternoon into this evening, especially
across southwestern Missouri. CAMs have been persistent in a
corridor of 60kts+ of 0-6km bulk shear and at least 40kts of
0-3km bulk shear, and concerningly, some models have starting
breaking out semi-discrete convection forming ahead of the
QLCS/cold front before merging into the line. CAMs may still be
overdoing the instability and being a little overenthusiastic
about severe storm potential, but all it would take is 500-1000
J/kg of MLCAPE to get things popping late this afternoon.
Supercells would be a messy, mixed mode ahead of the front and
any storms that form deep updrafts would support all hazards at
first, including hail up to the size of quarters, damaging winds
up to 60-70mph, and tornadoes.

The line associated with the cold front this evening into Tuesday
morning is going to be the main event. The threat would again be
conditional, with the condition being available instability. If
potential prefrontal storms leave enough instability, there would
not only be a damaging wind potential of 60-80mph along LEWP-y bows
embedded in the line, but a very high QLCS tornado threat as well.
The high(er) instability scenario would yield several embedded
tornadoes in the line in this evening into overnight hours, and some
of those tornadoes could be strong. An Enhanced (level 3 of 5)
Severe Risk has been extended further northeast, encompassing
portions of southwest Missouri as far northeast as Lake of the
Ozarks, which also includes Springfield, Branson, and Lebanon.
Portions of this risk south of I-44 and west of Hwy 65 have been
flagged as having a conditional significant tornado risk as well.

The rain and severe storms pose an additional hazard to consider...
since rain began Saturday night, Baxter Springs KS has seen over 6"
of rain, and a large swath of accumulations of 3.5" or more extends
northeastward from Baxter Springs up to Truman Lake. These
accumulations have saturated soils, and saturated soils increase the
likelihood of tree and power line damage with any strong
thunderstorm winds, even if they remain sub-severe (below 58 mph).
As rain continues to fall, soils will only become more saturated,
making wind damage easier to come by.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Issued at 352 AM CST Mon Nov 4 2024

Rain will end early Tuesday afternoon as the cold front and upper-
level jet streak push east. High temperatures on Tuesday will vary
based on how fast the front moves. Generally, temperatures will span
the 60s with lowest temperatures furthest west and remaining in the
upper 60s further east. Temperatures through the end of the week
will be mild and seasonable in the 60s during the day and 40s at
night.

The upper-level pattern will remain relatively unsettled, with
guidance indicating another trough ejection into the Plains as early
as Thursday or as late as Friday night. Though timing of that upper-
level wave remains in question, PoPs begin to increase into the 20-
30% range Thursday, with widespread 40-50% PoPs by Friday evening.
Nonetheless, a similar slow-moving upper trough setup to what we're
seeing now would yield an extended period of elevated precip
chances. However, any further details would depend on timing,
location, and track of the upper trough, which will not be well-
resolved until the current system pushes out of our area.

&&

.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 542 AM CST Mon Nov 4 2024

The TAF period consists of multiple rounds of showers and
thunderstorms of varying intensities moving through the region.
A persistent rain shield lingers across the Ozarks, with thunder
in the westernmost extent of the continuous rainstorm (which SGF
and BBG are on the fringes of). AM coverage will decrease around
the terminals, and brief clearing between showers is possible
during the late morning and early afternoon hours. In the
afternoon, a line of strong to severe storms will develop and
move across the Ozarks through the evening and overnight hours.

South-southeasaterly persist through today and tonight night,
sustained around 10-15kts with occasional gusts up to 25-30kts
and short-lived wind shifts tied to storms if in the area. Low-
level jet continues pushing northward around the terrain,
strengthening to 50kts+ on this afternoon leading to low-level
wind shear concerns. Heavy rain (rainfall rates 1-2"/hr) within
storms will significantly decrease visibilities to IFR/LIFR at
times. Winds will shift to easterly behind the cold front, but
the front is not expected to reach the terminals before 12Z
Tuesday.

&&

.CLIMATE...
Issued at 352 AM CDT Mon Nov 4 2024

Record High Minimum Temperatures:

November 4:

KSGF: 59/1994 		Forecast: 60

Record Precipitation:

November 4:

KSGF: 2.32/1994 	Forecast: 2.79

KJLN: 2.16/1994 	Forecast: 2.39

KVIH: 1.91/1994 	Forecast: 3.05

KUNO: 2.20/1994 	Forecast: 4.89

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through late tonight for KSZ073-097-101.
MO...Flood Watch through late tonight for MOZ066-077-078-082-083-
     088>098-101>106.

&&

SHORT TERM...Camden
LONG TERM...Camden
AVIATION...Camden
CLIMATE...Camden
Hazardous weather outlook, Nov 4, 4:41 AM CST, 3 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Springfield MO
441 AM CST Mon Nov 4 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
441 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

Elevated excessive rainfall risk.
Elevated lightning risk.
Enhanced thunderstorm wind damage risk.
Enhanced tornado risk.
Slight hail risk.

DISCUSSION...

Showers and thunderstorms will continue to push northeast from
northwest Arkansas and northeast Oklahoma through the early
morning hours. Storms are unlikely to be severe, but gusty winds
could be possible with strong thunderstorms this morning. Heavy
rainfall rates could lead to flooding where storms develop and sit
over the same areas, especially within the eastern Ozarks. Areas
southeast of Interstate 44 have the highest chances of excessive
rainfall, with an additional 2 to 5 inches of rain expected to
fall by Tuesday morning. This heavy rainfall is the basis for a
Flood Watch for portions of southeast Kansas and southern
Missouri, which remains in effect until 6 AM on Tuesday.

This afternoon brings another round of heavy rain and severe
storm chances through the area. A line of storms will develop
along a cold front, and embedded supercell storms could form
ahead of the cold front before merging into the line. All storms
will bring the risk of damaging winds up to 60 to 80 mph, and
there is a chance of embedded nocturnal tornadoes within the line
if instability increases behind morning convection. Hail up to the
size of quarters will also be possible. Storms will persist into
Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

After storms and heavy rainfall move east on Tuesday, conditions
will be quiet before rain chances between 30 and 50 percent return
on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight across the
southern Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Camden

In the hours before

Special weather statement, Nov 4, 2:13 AM CST, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Springfield MO
213 AM CST Mon Nov 4 2024

MOZ097-105-040900-
Ozark MO-Howell MO-
213 AM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OZARK AND SOUTHERN
HOWELL COUNTIES THROUGH 300 AM CST...

At 213 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Gainesville to 8 miles north of Fawn Park to
Ozark Regional Airport. Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West Plains, Norfork Lake, Gainesville, Bakersfield, South Fork,
Brandsville, Tecumseh, Pottersville, Caulfield, Udall, Hardenville,
Siloam Springs, White Church, Moody, and Peace Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 9252 3657 9252 3679 9210 3689 9166
      3679 9166 3679 9168 3655 9167 3650 9192
TIME...MOT...LOC 0813Z 231DEG 46KT 3660 9240 3652 9234 3637 9244

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise
Local storm report, Nov 4, 4:17 AM CST, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
417 AM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     Flash Flood      West Plains             36.73N 91.85W
11/04/2024                   Howell             MO   Trained Spotter

            Trained spotter reports intersection of
            Washington Ave and Broadway St in West
            Plains to be impassable due to flooding,
            with an estimated 5 to 6 inches of rain
            ponded on roadway.

&&

PC
Local storm report, Nov 4, 6:42 AM CST, 1 hour before
Preliminary Local Storm Report
National Weather Service Springfield MO
642 AM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     Rain             2 SW Summersville       37.16N 91.69W
11/04/2024  M4.84 Inch       Texas              MO   Public

&&

EW

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 8:56 PM CSTSpecial Weather StatementSGFLawrence34 min
Nov 4, 2:13 AM CSTSpecial Weather StatementSGFHowell47 min
Nov 4, 2:22 AM CSTAreal Flood AdvisorySGFOzark38 min
Nov 4, 3:00 AM CSTFlash Flood WarningSGFOzark11 hr
Nov 4, 3:39 AM CSTFlash Flood WarningSGFDouglas, Howell, Texas10 hr
Nov 4, 7:46 AM CSTRiver Flood WarningSGFShannon3 days
Nov 4, 7:46 AM CSTRiver Flood WarningSGFShannon42 hr
Nov 4, 7:46 AM CSTRiver Flood WarningSGFShannon50 hr
Nov 4, 1:34 PM CSTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas12 hr
Nov 4, 1:52 PM CSTSpecial Weather StatementSGFMcDonald, Newton53 min
Nov 4, 1:55 PM CSTSpecial Weather StatementSGFGreene, Polk50 min
Nov 4, 2:06 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton24 min
Nov 4, 2:38 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper37 min
Nov 4, 2:44 PM CSTTornado WarningSGFBarton, Jasper18 min
Nov 4, 3:50 PM CSTSpecial Weather StatementSGFMcDonald, Newton25 min
Nov 4, 3:56 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton34 min
Nov 4, 4:05 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade27 min
Nov 4, 4:27 PM CSTSpecial Weather StatementSGFBarry, Lawrence, McDonald, Newton48 min
Nov 4, 5:31 PM CSTSpecial Weather StatementSGFOzark29 min
Nov 4, 5:52 PM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney23 min

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.